MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SCREW 6.5MM X 15MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SCREW 6.5MM X 15MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before being opened to the sterile field, the box for the screw was opened; it was noticed that there were pin hole marks in the sterile packaging.The screw was not used.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6 -visual evaluation of the returned product found damage to the sterile pouch (puncture).Damage to the outer carton was also noted; however, as the outer carton damage was not initially reported, no further investigation will be performed.-review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.-reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.-the condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to packaging operator not following the work instructions provided.-this complaint was confirmed by evaluation of the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 ACETABULAR SCREW 6.5MM X 15MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19499782
Report Number0001825034-2024-01535
Device Sequence Number7926092
Product Code PBI
UDI-Device Identifier00880304527447
UDI-Public(01)00880304527447(17)330610(10)7543659
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000996
Device Lot Number7543659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown